# SDR LR7A02042

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 42,140 hours, 19,089 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Insulator
- Part number: 3505871
- Condition: Burned
- Location: Fs 117 Lh
- Part time: 671 hours
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: A, J

## Discrepancy

FLIGHT CREW REPORTED PILOT SIDE SWING WINDOW NESA (WIRE INSTALLATION) CAUGHT ON FIRE AFTER TAKEOFF.  TURNED NESA SYSTEM OFF AND FIRE WENT OUT.  DUMPED APPROX. 11,000 LBS. IN ACCORDANCE WITH QRH.  RETURNED TO ETAR.REPLACED PILOT SIDE SWING WINDOW NESA HEAT CONNECTION POST AND INSULATION BUSHING IAW SMP581 30-40.  OPS CHECK GOOD.  LP 07601, PR1.NOTIFIED NTSB-ANC 24 JUN 02 APPROX. 1100 LCL.  NTSB-ANC CONFIRMED NO REPORT REQUIRED.
